MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient treatment, the respiratory rate increased.There was no patient harm.Manufacturer¿s ref #: (b)(4).
 
Event or Problem Description
Manufacturer¿s ref #: (b)(4).
 
Additional Manufacturer Narrative
Review of the available text logs and video material identified repeated alarms related to patient circuit disconnected, high respiratory rate, and volume delivery restriction during the reported event.No alarms for elevated etco2 were observed in the provided logs.The available video material suggests increased patient respiratory effort while ventilated in prvc mode, which may indicate that the delivered ventilation was insufficient to fully meet patient demand at the selected settings.In such situations, the ventilator may reduce peak inspiratory pressure to maintain the configured target volume, which can result in increased patient work of breathing if the set tidal volume is too low for the patient¿s needs.Direct comparison with another ventilator is difficult, as ventilation algorithms and pressure/volume delivery strategies may differ between manufacturers, even when similar settings are applied.No comparative recordings or detailed data from the alternative ventilator were available for evaluation.Based on the available information and investigation results, no technical malfunction or evidence of performance deviation of the servo-n ventilator was identified.

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24543147
Report Number8010042-2026-0000339
Device Sequence Number9239746
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)251106
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age8 YR
Patient SexMale